Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Spotting after childbirth. Ultrasound showing infection in the uterus. Antibiotics prescribed. Is this normal?

Hi I am 27 Years.I have a spotting problem after my second delivery.also completed 40 days after delivery but still bleeding.Yesterday I visited the dr and she found membrane particles inside uterus and infection as well through ultrasound.Now she gave antibiotics to expell these particles.I want to ask is this normal and do I feel pain while expulsion.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM

You have continued bleeding due to retained membranes inside uterus, that has been got infected. normally during delivery full products of conception should come out, any retained products act as foreign body gets infection.

Now anyways you have started taking antibiotic for infection, continue them. retained products need to be expelled, which might cause some amount of pain.

Hope i have answered your query, have a good health.

Dr. Vidya
Answered: Thu, 4 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor